# SDR ASAA2012111993324

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,047 hours, 7,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC INOPERATIVE.  BOOTED RT FMC,  NORMAL OPS RESTORED.  FMC OPS CHECKED OK IAW FIM 34-61 TSK 832.  VERIFIED MAP & VTK FLAGS PULLED,  GROUND VERIFICATION OK.
